# SDR ASAA0410241

- Difficulty date: May 1, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6571909118
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT OUTBOARD FLAP ASSEMBLY LOWER SURFACE HAS BARE METAL AND IS CHAFED.  REMOVED DAMAGE AND INSTALLED RPR DOUBLER IAW EA5750-01948.  (M)
